Hail, Marshall
- When
- September 30, 10:40 PM CST
- Where
- Marshall County, 4 mi NW of Chapel Hill
- Measured
- 1 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.667, -86.750
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Sep 30, 7:00 PM CST, 3 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 800 PM CDT SAT SEP 30 2006 .DISCUSSION... LATEST ANALYSIS SHOWING VERY WEAK SFC/LL BOUNDARY SITTING ACROSS EXTREME NORTHWEST MIDDLE TN THIS EVENING. ALOFT...NORTHWEST ML/UL FLOW CONTINUES WITH WEAK BITS OF ENERGY OVER THE IMMEDIATE VICINITY. SCATTERED SHWRS/ISOLATED TSTMS CONTINUE TO BREAK OUT ACROSS SOUTH CENTRAL/SOUTHEAST KY AND MOVE DOWN ACROSS THE NORTHERN PLATEAU. LATEST MODELS CONTINUE TO SHOW DEEPER MOISTURE EXPANDING SOUTHWEST LATER TONIGHT AS LL BOUNDARY SWINGS BY OVERNIGHT. HIGHER POPS IN ONGOING FORECAST WEIGHTED ALONG PLATEAU DECREASING WEST...WHICH MATCHES UP NICELY WITH MODEL TRENDS. TEMPS SEEMINGLY IN BALLPARK AS WELL. WILL MAKE NO CHANGES AT THIS TIME. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 07
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT SAT SEP 30 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-011030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT SAT SEP 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ROSE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1056 PM CDT SAT SEP 30 2006 TNZ059-062-010430- RUTHERFORD-WILLIAMSON- 1056 PM CDT SAT SEP 30 2006 AT 1050 PM...A BAND OF SCATTERED THUNDERSTORMS STRETCHED FROM JUST NORTH OF SMYRNA WESTWARD ACROSS NORTHERN WILLIAMSON COUNTY. SMALL PEA SIZE HAIL AND WIND GUSTS TO 30 MPH WILL BE POSSIBLE WITH THESE STORMS. MOVEMENT IS TO THE SOUTHEAST AT 40 MPH. THESE STORMS WILL REACH SMYRNA AND FRANKLIN BETWEEN 11 PM AND 1115 PM. 21
The Nashville radar (KOHX), 67 km away, was scanning. The volume nearest the first event began at 04:40 UTC.
2 hail. Local standard time, as filed.
Quarter size hail reported.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2006Every state in 2006This day in weather historyWarnings in Tennessee, September 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5534562, 5534563.